# SDR 9606962293

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Bushing Missing
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH, NOSE GEAR INDICATION DID NOT SHOW DOWN AND LOCKED, MADE MISSED APPROACH GO-AROUND.  ON SECOND EXTENSION OF LANDING GEAR INDICATIONS SHOW NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  BUSHING ON UPPER DOWN AND LOCK SWITCH WAS MISSING.  REPLACED BUSHING AND BOTH UPPER AND LOWER GEAR DOWN AND LOCK SWITCHES AS A PRECAUTION.
